gynecologist-icon
Periods after taking unwanted 72
Hello . I have taken unwanted 72 on 6th decdmber and got bleeeding on 13th december for 4 days .When i am supposed to expect my periods?
1393 Views v

Answers (6)

Like the answers? Chat privately with the doctor of your choice

Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
After one month
Next Steps
for further queries contact me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Probably after one month.Sometimes no certainty.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
For detail consultation connect with me online and we will discuss issues further..
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
After 1 month. But chances of delay
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.